Alert archive / Alabama / Flash Flood Warnings in 2022

Flash Flood Warning 33, NWS Birmingham, AL

July 9, 20224 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Jul 9, 2022, 7:02 PM CDT for 4 counties in Alabama. It was in force for 103 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2022, 7:02 PM CDT (00:02 UTC)
Expired
Jul 9, 2022, 8:45 PM CDT
In force
103 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Clay County, AL, Jefferson County, AL, Shelby County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 37 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 7:09 PM CDTFLASH FLOODUab Campus, ALSEVERAL ROADS IN DOWNTOWN BIRMINGHAM, NEAR UAB, ARE FLOODED AND TEMPORARILY IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1366 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1366 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

121 
WGUS54 KBMX 100002
FFWBMX
ALC027-073-117-121-100145-
/O.NEW.KBMX.FF.W.0033.220710T0002Z-220710T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
702 PM CDT Sat Jul 9 2022

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Central Jefferson County in central Alabama...
  Shelby County in central Alabama...
  West Central Clay County in east central Alabama...
  Southern Talladega County in east central Alabama...

* Until 845 PM CDT.

* At 702 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood, 
  Pelham, Mountain Brook, Trussville, Helena, Hueytown, Talladega, 
  Sylacauga, Irondale, Leeds, Calera, Fairfield, Chelsea, Fultondale 
  and Montevallo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3367 8704 3360 8677 3362 8658 3347 8659
      3345 8638 3339 8638 3344 8632 3342 8593
      3311 8619 3309 8688

FLASH FLOOD...RADAR INDICATED

$$

75/Linhares

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 1:55 PM CDT, 5 hours 7 minutes earlier.

Area forecast discussion, Jul 9, 1:55 PM CDT, 5 hours 7 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
155 PM CDT Sat Jul 9 2022

.UPDATE...
Midday Update and 18Z Aviation.

&&

.SHORT TERM...
/Updated at 1220 PM CDT Sat Jul 09 2022/

A frontal boundary will continue to move to the south towards
Alabama from the MS River Valley through the afternoon and
evening. Scattered convection is possible ahead of this boundary.
Instability will be between 4000 and 4500 J/kg and DCAPE values
between 1200 and 1500 J/kg. LI around -7 and PW values around 2.22
inches. Any thunderstorms that can develop could become strong to
severe with damaging winds up to 60 mph the main threat from
downburst or microburst winds. With such a high air moisture
count...localized flooding is also possible in areas that receive
training thunderstorms.

The boundary is expected to produce clusters of storms with the
main activity moving into the northern counties between 4 pm and
6 pm...moving south to Birmingham between 7 pm and 9 pm...and
finally reach I85 between 10 pm and 12 am. A mid level weak jet
will move through with this boundary and allow for stronger
midlevel winds into the 30-40kt range. Once the actual front moves
into the area...getting into the northern counties between 7 pm
and 9 pm and moving south...sounding profiles become completely
saturated with widespread showers possible through the late
night/early morning. Localized flooding is possible with the
storms produced from this boundary...and showers that remain along
the boundary. By the time the boundary reaches areas between I65
and I85...the boundary will stall somewhat with showers and
occasional thunderstorms possible through the night and early
morning.

Sunday...the boundary will slowly move to the south through the
day...settling over areas around I85. Areas north of this boundary
will have north to northwesterly flow...while areas sough of this
boundary will have south to southwesterly low level flow. With
this band of convergence set up...can expect showers and
thunderstorms through the day. Instability will be around 3000
though DCAPE should remain at or below 1000 J/kg. A few storms
could become strong with damaging winds the main threat...as well
as localized flooding with PW values remaining around 2.2 inches.

High temperatures this afternoon will be upper 80s in the far east
where storms slowly worked through the area today...to the upper
90s in the west with skies remaining mostly clear throughout the
day. Heat indices have remained between 102 and 107 across much
of the state and will let the Heat Advisory continue through 7 PM
tonight. Tonight...low temperatures will be in the low to mid 70s.
Fog development is possible overnight in areas that receive late
rainfall. Sunday...high temperatures will be in the mid 80s to
lower 90s. With temperatures several degrees lower on
Sunday...heat indices only reach the upper 90s.

24

.LONG TERM...
/Updated at 0330 AM CDT Sat Jul 09 2022/

Monday through Friday.

A changing synoptic pattern will bring heat relief to the Southeast
this weekend, and this trend will continue into the long-term
forecast period with forecast high temperatures remaining at or
below average.

Generally speaking, deep-layer ridging and anticyclonic flow aloft
is progged to move west and strengthen, encompassing a broad area
centered near the Four Corners region. Meanwhile, a slow-moving
negative height anomaly is progged to remain in our area through at
least Tuesday. This disturbance aloft will coincide with a tropical
airmass now suppressed to our south, fostering clusters of convection
focused across the northern Gulf of Mexico and along the Gulf Coast.
Nonetheless, diurnal rain chances will favor our southern zones for
Monday where PWs approach 2.0" south of I-85. PWs likely remain 1.5"
or less north of I-20 where only isolated coverage is forecast.
Increasing southerly flow will favor moisture advection across
Central Alabama on Tuesday. This led to an increase in diurnal rain
chances.

Medium-range continues to suggest the disturbance/low to our
southwest becoming more cohesive on Tuesday, before advancing
northeast toward the southern Appalachians as an open wave mid-level
trough on Wednesday. Showers and thunderstorms are likely across all
of Central Alabama Wednesday afternoon and evening as PWs could
increase to 2.3" south of I-20. Wednesday will continue to be
watched as rain chances will probably need an increase amidst this
tropical airmass/storm system. Furthermore, wind shear sufficient
for a few severe thunderstorms could manifest for areas south of I-
20 as a ~30 kt low-level jet could coincide with the advancing
disturbance. By Thursday this system will have exited our area to
the east as an upper-level shortwave moves east across the OH and TN
Valleys. Thus, a more subsident environment will be in place on
Thursday with PWs decreasing from the northwest. Regardless, at
least isolated showers and thunderstorms are forecast Thursday and
Friday afternoons, with scattered coverage possible south of I-20
where better moisture quality remains.

40/Sizemore

&&

.AVIATION...
18Z TAF Discussion.

Scattered convection is possible this afternoon ahead of clusters
of storms moving through the state along an outflow boundary. Due
to uncertainty in timing and coverage...VCTS has been included in
every TAF through the early afternoon. Any thunderstorm that moves
over a TAF site could reduce visibilities to IFR due to the heavy
rainfall and high moisture content. Fog development is possible at
each TAF site overnight...but have left mention out of the TAFs
for now due to uncertainty in intensity and coverage. Sunday...
scattered showers and thunderstorms are possible again through the
day as the frontal boundary lays across the middle of the state.

24

&&

.FIRE WEATHER...

Hot and humid conditions will persist through this afternoon with
heat indices above 105 at times. Fairly widespread showers and
thunderstorms are expected this afternoon and evening with soaking
rainfall. Some convection could be strong to severe with locally
heavy rainfall. Southwesterly surface and transport winds at 5-10
mph are forecast today. Winds will veer behind a front later
tonight, and slightly drier air will advect from the northwest for
Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  87  69  88  70 /  80  60  20  30  10
Anniston    69  86  71  87  71 /  90  70  20  40  20
Birmingham  72  88  72  89  73 /  90  60  20  30  10
Tuscaloosa  74  89  73  93  73 /  90  50  10  30  10
Calera      72  86  72  89  72 /  90  60  20  40  20
Auburn      71  86  72  86  72 /  80  80  50  60  30
Montgomery  74  91  74  91  73 /  80  80  40  60  30
Troy        73  88  72  89  72 /  60  80  50  70  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Jul 9, 3:38 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
338 PM CDT Sat Jul 9 2022

ALZ011>015-017>050-102345-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
338 PM CDT Sat Jul 9 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Heat indices are expected to be near or above 105 degrees this
afternoon, with some locations approaching 109 degrees.

Strong to severe thunderstorms are possible through midnight across
all of Central Alabama. Damaging wind up to 65 mph is the primary
threat.

Showers and thunderstorms will produce locally heavy rainfall through
this evening. A few inches of rain may fall in a short period of
time. Flooding of low lying or poor drainage areas may result.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through this evening.

In the hours before

Special weather statement, Jul 9, 5:32 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Birmingham AL
532 PM CDT Sat Jul 9 2022

ALZ024>026-092315-
Jefferson AL-Shelby AL-St. Clair AL-
532 PM CDT Sat Jul 9 2022

...A strong thunderstorm will impact portions of northeastern Shelby,
east central Jefferson and southwestern St. Clair Counties through
615 PM CDT...

At 532 PM CDT, Doppler radar was tracking a strong thunderstorm over
Shops of Grand River, or over Leeds, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Trussville, Pell City, Leeds, Moody, Argo, Shops of Grand River, Bald
Rock, Vandiver, Barber Motorsports Park, Coosa Island, Branchville,
Lake Purdy, Logan Martin Lake, Chula Vista and Camp Winnataska.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Alabama.

&&

LAT...LON 3364 8630 3345 8632 3342 8634 3349 8665
      3365 8657
TIME...MOT...LOC 2232Z 281DEG 7KT 3354 8659

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

17/KLAWS
Special weather statement, Jul 9, 5:39 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
539 PM CDT Sat Jul 9 2022

ALZ012-013-015-022>024-092345-
Fayette AL-Walker AL-Pickens AL-Jefferson AL-Tuscaloosa AL-Lamar AL-
539 PM CDT Sat Jul 9 2022

...Strong thunderstorms will impact portions of Walker, Tuscaloosa,
northern Pickens, central Jefferson, southern Fayette and southern
Lamar Counties through 645 PM CDT...

At 538 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sipsey to Oakman to 7 miles south of
Bankston to near Steens. Movement was southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Birmingham, Tuscaloosa, Bessemer, Northport, Hueytown, Jasper,
Gardendale, Irondale, Fairfield, Fultondale, Fayette, Sumiton,
Cordova, Dora, Gordo, Reform, Millport, Carrollton, Holt and Center
Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and west central Alabama.

&&

LAT...LON 3367 8826 3366 8779 3397 8714 3389 8709
      3389 8701 3382 8695 3384 8690 3357 8664
      3319 8743 3320 8813 3348 8828
TIME...MOT...LOC 2238Z 327DEG 29KT 3387 8707 3371 8738 3356 8771 3357
8824

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

17/KLAWS
Special weather statement, Jul 9, 6:12 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
612 PM CDT Sat Jul 9 2022

ALZ024-025-092345-
Jefferson AL-Shelby AL-
612 PM CDT Sat Jul 9 2022

...Strong thunderstorms will impact portions of Shelby and
southeastern Jefferson Counties through 645 PM CDT...

At 612 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Birmingham to near Abernant. Movement was
southeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Southern Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer,
Homewood, Pelham, Mountain Brook, Helena, Irondale, Calera, Chelsea,
Montevallo, Wilsonville, Brighton, Indian Springs Village, Lipscomb,
Harpersville, Westover and Wilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and west central Alabama.

&&

LAT...LON 3332 8640 3306 8692 3311 8697 3316 8697
      3317 8703 3319 8702 3325 8703 3325 8706
      3328 8707 3328 8709 3329 8709 3329 8712
      3331 8713 3331 8716 3332 8716 3332 8718
      3357 8664
TIME...MOT...LOC 2312Z 324DEG 35KT 3351 8679 3330 8727

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

89^GSatterwhite
Local storm report, Jul 9, 6:16 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT SAT JUL 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND GST     2 ENE BIRMINGPORT       33.58N 87.08W
07/09/2022  E50 MPH          JEFFERSON          AL   TRAINED SPOTTER

&&

MAL
Special weather statement, Jul 9, 6:39 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
639 PM CDT Sat Jul 9 2022

ALZ022-023-030>034-100030-
Greene AL-Hale AL-Pickens AL-Bibb AL-Sumter AL-Perry AL-
Tuscaloosa AL-
639 PM CDT Sat Jul 9 2022

...Strong thunderstorms will impact portions of southern Tuscaloosa,
southern Pickens, northern Perry, Greene, Hale, Bibb and northwestern
Sumter Counties through 730 PM CDT...

At 639 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Aliceville to near North Bibb. Movement
was south at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tuscaloosa, Northport, Brent, Eutaw, Centreville, Greensboro,
Aliceville, Carrollton, Pickensville, Holt, Moundville, Lake View,
Brookwood, Coaling, Vance, Woodstock, West Blocton, Coker, Akron and
Boligee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and west central Alabama.

&&

LAT...LON 3329 8830 3333 8718 3331 8716 3331 8714
      3322 8703 3317 8703 3316 8698 3310 8697
      3310 8695 3308 8695 3308 8693 3306 8693
      3305 8688 3284 8688 3284 8702 3273 8702
      3268 8704 3272 8837
TIME...MOT...LOC 2339Z 339DEG 27KT 3309 8813 3319 8718

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

89^GSatterwhite
Special weather statement, Jul 9, 6:57 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
657 PM CDT Sat Jul 9 2022

ALZ025-027-028-035>037-100045-
Chilton AL-Tallapoosa AL-Clay AL-Shelby AL-Talladega AL-Coosa AL-
657 PM CDT Sat Jul 9 2022

...Strong thunderstorms will impact portions of southwestern
Talladega, Chilton, southeastern Shelby, northwestern Tallapoosa,
Coosa and southwestern Clay Counties through 745 PM CDT...

At 656 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bon Air to near Columbiana to Brierfield
Ironworks Park. Movement was southeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alabaster, Pelham, Alexander City, Sylacauga, Calera, Clanton,
Montevallo, Childersburg, Columbiana, Jemison, Wilsonville,
Goodwater, Rockford, Kellyton, Talladega Springs, Weogufka, Equality,
Stewartville, Thorsby and Harpersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, south central and east central Alabama.

&&

LAT...LON 3276 8597 3275 8632 3277 8632 3277 8634
      3275 8634 3275 8641 3271 8642 3271 8671
      3266 8672 3266 8702 3284 8702 3284 8688
      3305 8688 3306 8690 3330 8673 3329 8626
      3310 8576
TIME...MOT...LOC 2356Z 295DEG 22KT 3325 8629 3326 8664 3304 8688

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:27 PM CDTSpecial Weather StatementBMXAutauga, Chilton, Coosa, Elmore, Greene, Hale and 2 more63 min
Jul 9, 7:52 PM CDTAreal Flood AdvisoryBMXBibb, Chilton, Clay, Coosa, Perry, Shelby113 min
Jul 9, 8:09 PM CDTSpecial Weather StatementBMXBibb, Dallas, Greene, Hale, Lowndes, Macon and 3 more81 min

Nearby

Flash Flood Warnings in Alabama, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.